Arkiv for Matematik, 1997

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (23 articles)

Volume 36, Issue 1

[1] On the vector valued Hausdorff-Young inequality

Mats Erik Andersson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332881

Arkiv for Matematik, 36, (1), 1-30, 1996.1
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the dynamics of composite entire functions

Walter Bergweiler Mathematisches Seminar, Christian-Albrechts-Universität zu Kiel Yuefei Wang Institute of Mathematics, Academia Sinica

TBD mathscidoc:1701.332882

Arkiv for Matematik, 36, (1), 31-39, 1997.2
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the solvability of linear partial differential equations in spaces of hyperfunctions

Paulo D. Cordaro Instituto de Matemática e Estatistica, Universidade de São Paulo Jean-Marie Trépreau Institut de Mathématiques, Université Paris VI

TBD mathscidoc:1701.332883

Arkiv for Matematik, 36, (1), 41-71, 1997.1
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Valeurs transcendantes des fonctions de Bassel-Carlitz

Laurent Denis Université des Sciences et Technologies de Lille U.F.R. de Mathématiques, Villeneuve d'Ascq, France

TBD mathscidoc:1701.332884

Arkiv for Matematik, 36, (1), 73-85, 1996.2
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Polynomials on stable spaces

Juan Carlos Díaz Matemáticas E. T. S. I. A. M., Universidad de Córdoba Sean Dineen University College Dublin, Beldfield, Dublin, Ireland

TBD mathscidoc:1701.332885

Arkiv for Matematik, 36, (1), 87-96, 1997.2
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Maximal invariant subspaces in the Bergman space

Håkan Hedenmalm Department of Mathematics, Lund University

TBD mathscidoc:1701.332886

Arkiv for Matematik, 36, (1), 97-101, 1996.7
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Zero sets of holomorphic functions in the bidisk

Joaquim Ortega-Cerdà Dept. Matemàtica Aplicada i Anàlisi, Universitat de Barcelona

TBD mathscidoc:1701.332887

Arkiv for Matematik, 36, (1), 103-117, 1995.11
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Entire functions having small logarithmic sums over certain discrete subsets

Henrik L. Pedersen Department of Mathematics, University of Copenhagen

TBD mathscidoc:1701.332888

Arkiv for Matematik, 36, (1), 119-130, 1997.1
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Identités de Bézout pour certains systèmes de sommes d'exponentielles

Thierry Pellé Laboratoire de Mathématiques Pures, Université Bordeaux I

TBD mathscidoc:1701.332889

Arkiv for Matematik, 36, (1), 131-162, 1996.8
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Dual spaces of dyadic Hardy spaces generated by a rearrangement invariant space$X$on [0,1]

Nicolae Popa Institute of Mathematics, Romanian Academy

TBD mathscidoc:1701.332890

Arkiv for Matematik, 36, (1), 163-175, 1996.10
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Automorphismes analytiques des domaines produits

Jean-Pierre Vigué URA CNRS D1322 Groupes de Lie et Géométrie Mathématiques, Université de Poitiers

TBD mathscidoc:1701.332891

Arkiv for Matematik, 36, (1), 177-190, 1997.8
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 36, Issue 2

[1] Invariant fundamental solutions and solvability for symmetric spaces of type$G$_{C}/$G$_{R}with only one conjugacy class of Cartan subspaces

Nils Byrial Andersen Department of Mathematics, Louisiana State University

TBD mathscidoc:1701.332892

Arkiv for Matematik, 36, (2), 191-200, 1997.6
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Riesz transforms on compact Lie groups, spheres and Gauss space

Nicola Arcozzi Dipartimento di Matematica, Universitá di Bologna

TBD mathscidoc:1701.332893

Arkiv for Matematik, 36, (2), 201-231, 1997.3
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 131 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Compactness of operators acting from a Lorentz sequence space to an Orlicz sequence space

Jelena Ausekle Faculty of Mathematics, Tartu University Eve Oja Faculty of Mathematics, Tartu University

TBD mathscidoc:1701.332894

Arkiv for Matematik, 36, (2), 233-239, 1997.6
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Holomorphic vector fields and proper holomorphic self-maps of Reinhardt domains

François Berteloot URA au CNRS 751, Université de Lille 1

TBD mathscidoc:1701.332895

Arkiv for Matematik, 36, (2), 241-254, 1997.5
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Coefficient estimates for negative powers of the derivative of univalent functions

Daniel Bertilsson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332896

Arkiv for Matematik, 36, (2), 255-273, 1997.8
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Harmonic measure on simply connected domains of fixed inradius

Dimitrios Betsakos Anatolikis Romilias 7, Kozani, Greece

TBD mathscidoc:1701.332897

Arkiv for Matematik, 36, (2), 275-306, 1996.5
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On a theorem of Kaufman: Cantor-type construction of linear fractal Salem sets

Christian Bluhm Institut für Mathematik und Informatik, Universität Greifswald

TBD mathscidoc:1701.332898

Arkiv for Matematik, 36, (2), 307-316, 1997.5
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sobolev embeddings into BMO, VMO, and$L$_{∞}

Andrea Cianchi Istituto di Matematica Facoltà di Architettura, Università di Firenze Luboš Pick Mathematical Institute of the Czech Academy of Sciences, Žitná 25, Praha 1, Czech Republic

TBD mathscidoc:1701.332899

Arkiv for Matematik, 36, (2), 317-340, 1997.8
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Boundary behavior of the pluricomplex Green function

Dan Coman Department of Mathematics, “Babes-Bolyai” University

TBD mathscidoc:1701.332900

Arkiv for Matematik, 36, (2), 341-353, 1997.4
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Singular measures with smal$H(p, q)$-projections

Evgueni Doubtsov Centre de Recerca Matemàtica, Institut d’Estudis Catalans

TBD mathscidoc:1701.332901

Arkiv for Matematik, 36, (2), 355-361, 1997.5
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Space-time scattering for the Schrödinger equation

Arne Jensen Department of Mathematics Institute for Electronic Systems, Aalborg University

TBD mathscidoc:1701.332902

Arkiv for Matematik, 36, (2), 363-377, 1997.8
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 154 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Multipliers from$H$^{1}to$L$^{$p$}

Andreas Nilsson Department of Mathematics, Stockholm University

TBD mathscidoc:1701.332903

Arkiv for Matematik, 36, (2), 379-383, 1996.11
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved